# SDR UPS96421777

- Difficulty date: September 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21943
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CRACK AT 1 LT DOOR ON STA 440 AT STR 26 AREA.  CRACKED ANGLE REMOVED, FABRICATED NEW ANGLE SAME AS ORIGINAL PER SRM 53-10-21, NEW ANGLE INSTALLED PER SRM 51-30-02, OBTAINED FROM STA STOCK.
